# SDR COEA0812911

- Difficulty date: May 29, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: S5761002520440
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK AT COE.  RT AILERON CENTER TEE PICKUP FITTING I/B SIDE HAS EXFOLIATING CORROSION.  REMOVED AND REPLACED RT AILERON ASSY.  (S)
